# SDR 2006UALA00912

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 60,961 hours, 9,871 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO YBG DUE TO ELECTRICAL ODOR AND FUMES IN FLIGHT DECK.  CHK'D FOR BURNED WIRING AND PROBLEMS WITHIN E&E COMPARTMENT. NO EICAS MESSAGE NOTED BY FLIGHT CREW.   CLEANED DIRTY OVENS AT FWD GALLEY.  CHECKED WIRING AND COMPONENTS IN AREA AND FOUND NO DISCREPANCIES.  OP CHECKS OK FOR SERVICE.
